# SDR UPS02439629

- Difficulty date: October 7, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE EMERGENCY LIGHT INOP.     TRANSFER TO MEL 25-11-1 CAT C PLACARD INSTALLED.
